Approximation of unbounded functions on unbounded interval

  • T. Hermann


Independent Random Variable Unbounded Interval Uniform Approximation Function Reference Negative Binomial Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    V. A. Baskakov, An example of a sequence of linear positive operators in the space of continuous functions,Dokl. Akad. Nauk,113 (1957), 249–251 (in Russian).MathSciNetzbMATHGoogle Scholar
  2. [2]
    E. W. Cheney andA. Sharma, Bernstein power series,Can. J. Math.,16 (1964), 241–252.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    W. Feller,An Introduction to Probability Theory and its Applications II. Wiley, 1966.Google Scholar
  4. [4]
    J. Gróf,Bernstein típusú súlyozott polinomok és hatványsorok approximációs tulajdonságairól, Thesis, ELTE, 1968 (in Hungarian).Google Scholar
  5. [5]
    J. Gróf, A Ottó-féle operátor approximációs tulajdonságairól,MTA III. Oszt. Közl.,20 (1971), 35–44 (in Hungarian).zbMATHGoogle Scholar
  6. [6]
    W. Meyer-König andK. Zeller, Bernsteinsche Potenzreihen,Studia Math.,19 (1960), 89–94.MathSciNetzbMATHGoogle Scholar
  7. [7]
    D. Stancu, Use of probabilistic methods in the theory of uniform approximation of continuous functions,Rev. Roum. Math. Pures et Appl.,14 (1969), 673–691.MathSciNetzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó 1977

Authors and Affiliations

  • T. Hermann
    • 1
  1. 1.Computer and Automation InstituteHungarian Academy of SciencesBudapest

Personalised recommendations